Jump to content

Search the Community

Showing results for tags 'withdrawel'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi there, I'm new to this site but need help! Have had 15 years of AD use, which include a couple of changes due to 'poop outs'. My last change was 9 weeks ago when the 15mg paroxetine that I'd been on for 7 years pooped out. Ended up under crisis team and physchiatrist switched me to 15mg Mirtazapine (straight switch from one day to the next). I had done a similar switch back in 2007 when my lexapro pooped out (tapered down over 2 weeks then switched straight over to the paroxetine). Over the last 6 weeks on Mirtazapine, the physchiatrist titrated me up to 45mg as I was in a bad state. 45mg WAY too high for me and caused akathisia, so he dropped me back to 30mg (after 3 weeks on 45mg). Akathisia better, but still lingering, so he wants to drop me down to 22.5mg. What do I do... I need this akathisia to stop ASAP, so a drawn out taper seems like far too long to wait! But I'm sure my body is in crisis from the med switch and titrating up then quick drop back down. Also used benzos over 4 weeks during switch, and titrated off them. Am I better to put up with the akathisia and do a slow taper? He thinks that drop percentage is fine (25%), but after reading this site combined with the weird experiences I'm having I'm too scared (so I'll need to enlist the help of a chemical compounding pharmacy) . Am I better to do that drop (25%) to stop the akathisia quickly, or just let my body settle down? Do 10% in another 2 weeks time (so that will be 4 weeks after my drop from 45mg to 30mg). I don't know what to do... I have been under the care of the crisis team and been going along with the plan, but can't help but feel these side effects are worse than having no treatment! I'm only 43 with a beautiful husband and son, but I'm scared that I've screwed my poor body up for life. I need advice, and stories of hope (and of easy withdrawls, not just horror stories, to give me hope). P. S Could my akathisia actually be paroxetine withdrawls even though I went straight onto another med?
  2. Hello, I am from India. My intro is very detailed. Please bear with me. Thank you! I have been a smoker for around 2 years. I tried quitting and relapsed many times. I became anxious and depressed because of smoking addiction. I meet a psychiatrist March this year. He listened to me patiently and diagnosed me with Anxiety and depression. He prescribed 25mg Paroxetine and .5mg Clonazepam for 45 days. He himself being a ex-smoker told me there is no silver bullet to quit smoking and these medications are supposed to help me achieve it. Asked me to quit after 15days. I felt really better after few days under medication. I slept well and felt less anxious and depression went away like magic. But the side effects of SSRI started kicking-in. I felt muscle stiffness and lost labido. Though I felt good about having less sex drive. I didn’t tell my family about this. I started having severe sexual side effects and my wife noticed it. I couldn’t hide from here anymore that I am under psychotropic drugs. I tried quitting smoking. I am a secret smoker. I couldn’t. My depression and anxiety came back. I started urge to cry. Finally I told my wife I am a smoker and was under medication because of it. She felt betrayed. Smoking is considered very anti-social in my micro-society. I missed my medication few days in-between. After finishing my prescription, I felt this is taking me no where. I started felling very anxious, had sleeping problems and severe hand tremors. I decided to consult psychiatrist specialized in curing addiction. Meet one. She again diagnosed me with Anxiety and Depression. She prescribed me 15 days with Clonazepam-0.5mg + Escitalopram-5mg for night and Propranolol for morning. She said one step at a time, start quitting one cigarette per month and suggested me some health living habits. I started felling better again. After understanding about Propranolol, a beta-blocker which is used to cure social anxiety I felt I am going in the right course. After fifteen days, I tried booking appointment with the same doctor. Apparently she quit from the hospital. I didn’t had any option other than consulting another doctor from the same hospital. He said quitting is easy and enquired about my history of depression. I had a depression when I was fifteen. I skipped school for a year. My family took care of my problem though support and prayer the traditional way. I was not made to take any medication. I became better after a year and my depression and mental disorders gradually disappeared as years passed. I was back normal at 18 If I remember correctly. He was quick to prescribe Bupropion (Wellbutin) 150mg and asked me to continue Clonazepam-0.5mg + Escitalopram-5mg combination for 30 days. I have read the book ‘The Easy way to quite smoking’ by Alan Carr. His method has 95% success rate. I failed. I read Wellbutin has 20% success rate. So mathematically I have good chance when I combined both. I was WRONG! My Irritable Bowel Syndrome became worst! I had headaches and felt very numb and emotion less. I lost my religious belief. I tried going cold turkey from Cigarette after a month in Wellbutin and after freshly reading the same book again. I relapsed in a day. My depression became worst. I became angry, very moody. My road rage became worst. I used to drink occasionally without my wife’s knowledge as it is considered a taboo in my society to drink. But I started drinking few times in night even in her presence. I didn’t care what she felt. I had few arguments with have being drunk! I mixed 1mg of clonazepam with Wine two times thinking I will get super high. I just fell sleepy and slept for long time in morning. Now the strange things, I became obsessed in researching about illegal drugs. I had urge to try Psychedelic drugs, opium and weed. This desire came on and off. I even tried to find local contact to get weed. I never ever had such desires in my entire life. Thank GOD I didn’t try breaking law and made my situation worst by trying any illegal drugs. Last Friday (Aug-8-2014) my failure attempt to quit smoking. I became numb, very anxious and psychotic. Had desires to make strange sound, laid down in flour, banged my head to table, took knife to injure myself. I relented after my wife’s intervention. I had suicidal feelings & Mood swings. I bought 3 bottled of fortified wine (16%alcohol content). Drank a bottle for the whole night. This is not me! Next day I realized may be the drugs are doing this to me. I stopped taking the medication and started reading adverse effects of my drugs seriously. I watched the documentary 'Making a Killing: The Untold Story of Psychotropic Drugging’ in youtube. Got scared of my drugs and decided not to take anymore no matter whatever happens. I was having sleeping problem. But nothing serious for next 2 days. I felt good to be me. After 48 hours things stared going worst. I was going through depression and anxiety cycles. I became very anger. I started venting out on my family. I broke few things and smashed a jar with my hand. It didn’t made me feel better other than a hurting fist. The worst is yet to come. I was not able to sleep. When I try to sleep I became very anxious. After trying to go to sleep till 2AM, I started drinking wine thinking it will help me get some sleep. It calmed me down a bit. But I was not able to sleep. Under intoxication, I watched porn and masterbated. Nothing helped me to sleep. I slept less than a hour. I felt terrible. Day 3: Hoped I will feel sleepy in the day and I will take some quick naps. I was wrong. I had severe mood swings from extreme anxiety to extreme depression. Got scared of many things. Everything irritates me. Got my severe anxiety back after going to bed. I am determined not to drink that day. After praying to christ I was able to get some sleep. Same problems day 4. Lot of things irritates me. Insomnia is killing me. I took Indian herbs Ashwagandha and Tagara (Indian Valerian) tonight hoping I will get some sleep. But I been awake for ~20hrs today. Still no hint of sleepiness. I know going cold turkey is not recommended. But I don’t want to take those sick medications any more. I feel I can do it. I hope I can. Thank you, Sam, Male 30 India
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy